# SDR AALA202311169069

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 86,702 hours, 10,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1ST CLASS GALLEY FLOOR LEVEL EMERGENCY LIGHT MODULE INOPERATIVE. MAINTENANCE  CHANGED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-00.
